Publications of the Faculty of Mathematics


Showing entries 2201 - 2250 out of 5227

2018


Berkovich, Alexander ; Chan, Heng Huat ; Schlosser, Michael. / Wronskians of theta functions and series for 1/π. In: Advances in Mathematics. 2018 ; Vol. 338, No. 7. pp. 266-304.

Haziot, Susanna ; Marynets, Kateryna. / Applying the Stereographic Projection to Modeling of the Flow of the Antarctic Circumpolar Current. In: Oceanography. 2018 ; Vol. 31, No. 3. pp. 68-75.

Gedicke, Joscha ; Khan, Arbaz. / Arnold-Winther mixed finite elements for Stokes eigenvalue problems. In: SIAM Journal on Scientific Computing. 2018 ; Vol. 40, No. 5. pp. A3449-A3469.

Branding, Volker. / A note on twisted Dirac operators on closed surfaces. In: Differential Geometry and its Application. 2018 ; Vol. 60. pp. 54-65.

Humenberger, Johann. / Balanced areas in quadrilaterals -- on the way to Anne's Theorem. In: The Australian Mathematics Teacher. 2018 ; Vol. 74, No. 3. pp. 16-22.

Schindl, Gerhard ; Esser, Céline. / How far is the Borel map from being surjective in quasianalytic ultradifferentiable classes?. In: J. Math. Anal. Appl. 2018 ; Vol. 466, No. 1. pp. 986-1008.

Berestycki, Nathanaël ; Webb, Christian ; Wong, Mo Dick. / Random Hermitian Matrices and Gaussian Multiplicative Chaos. In: Probability Theory and Related Fields. 2018 ; Vol. 172, No. 1-2. pp. 103-189.

Benito, Pilar ; Gubarev, Vsevolod ; Pozhidaev, Alexander. / Rota–Baxter Operators on Quadratic Algebras. In: Mediterranean Journal of Mathematics. 2018 ; Vol. 15, No. 5.

Hörmann, Günther ; Oparnica, Ljubica ; Zorica, Dusan. / Solvability and microlocal analysis of the fractional Eringen wave equation. In: Mathematics and Mechanics of Solids. 2018 ; Vol. 23, No. 10. pp. 1420-1430.

Berestycki, Nathanael ; Jackson, Henry. / The Rohde--Schramm theorem, via the Gaussian free field. In: Israel Journal of Mathematics. 2018 ; Vol. 228, No. 2. pp. 973-999.

Garvan, Frank ; Schlosser, Michael. / Combinatorial interpretations of Ramanujan’s tau function. In: Discrete Mathematics. 2018 ; Vol. 341, No. 10. pp. 2831-2840.

Blanc, Anthony ; Pandit, Pranav Sudhir ; Katzarkov, Ludmil. / Generators in formal deformations of categories. In: Compositio Mathematica. 2018 ; Vol. 154, No. 10. pp. 2055-2089.

Beiglböck, Mathias ; Eder, Manuel ; Elgert, Christiane et al. / Geometry of Distribution-Constrained Optimal Stopping Problems. In: Probability Theory and Related Fields. 2018 ; Vol. 172, No. 1-2. pp. 71-101.

Branding, Volker ; Kroencke, Klaus. / Global existence of Dirac-wave maps with curvature term on expanding spacetimes. In: Calculus of Variations and Partial Differential Equations. 2018 ; Vol. 57, No. 5. pp. 1-30.

Humenberger, Johann ; Embacher, Franz. / Konvergenz bei Dreiecksformen – interessante geometrische Iterationen. In: Mathematische Semesterberichte. 2018 ; Vol. 65, No. 2. pp. 253-275.

Kunzinger, Michael ; Sämann, Clemens. / Lorentzian length spaces. In: Annals of Global Analysis and Geometry. 2018 ; Vol. 54, No. 3. pp. 399-447.

Krattenthaler, Christian ; Müller, Thomas W. . / Motzkin numbers and related sequences modulo powers of 2. In: European Journal of Combinatorics. 2018 ; Vol. 73. pp. 114 - 137.

Martin, Calin Iulian. / Non-existence of time-dependent three-dimensional gravity water flows with constant non-zero vorticity. In: Physics of fluids. 2018 ; Vol. 30, No. 10.

Kossovskiy, Ilya ; Zaitsev, Dmitri. / Normal Form for Second Order Differential Equations. In: Journal of Dynamical and Control Systems. 2018 ; Vol. 24, No. 4. pp. 541–562.

Breger, Anna ; Ehler, Martin ; Gräf, Manuel. / Points on manifolds with asymptotically optimal covering radius. In: Journal of Complexity. 2018 ; Vol. 48. pp. 1-14.

Basu, Biswajit ; Martin, Calin Iulian. / Resonant interactions of rotational water waves in the equatorial f-plane approximation. In: Journal of Mathematical Physics. 2018 ; Vol. 59, No. 10.

Neretin, Yurii. / Restriction of Representations of GL (n + 1, ℂ) to GL (n, ℂ) and Action of the Lie Overalgebra. In: Algebras and Representation Theory. 2018 ; Vol. 21, No. 5. pp. 1087–1117.

Krattenthaler, Christian ; Yaqubi, Daniel. / Some determinants of path generating functions II. In: Advances in Applied Mathematics. 2018 ; Vol. 101. pp. 232 - 265.

Jones, Adam G. ; Bürger, Reinhard ; Arnold, Stevan J. / The G-matrix simulator family: software for research and teaching. In: Journal of Heredity. 2018 ; Vol. 109, No. 7. pp. 825 - 829.

Bonizzoni, Francesca ; Nobile, Fabio ; Perugia, Ilaria. / Convergence analysis of Padé approximations for Helmholtz frequency response problems. In: ESAIM: Mathematical Modelling and Numerical Analysis. 2018 ; Vol. 52, No. 4. pp. 1261-1284.

Simonov, Kyryło A. / Strong deformations of DNA: Effect on the persistence length. In: European Physical Journal E. 2018 ; Vol. 41, No. 9.

Lamel, Bernhard ; Mir, Nordine. / On the C regularity of CR mappings of positive codimension. In: Advances in Mathematics. 2018 ; Vol. 335. pp. 696-734.

Branding, Volker. / A Liouville-type theorem for biharmonic maps between complete Riemannian manifolds with small energies. In: Archiv der Mathematik. 2018 ; Vol. 111, No. 3. pp. 329-336.

Bot, Radu Ioan ; Csetnek, Ernö Robert ; Laszlo, Szilard. / Approaching nonsmooth nonconvex minimization through second order proximal-gradient dynamical systems. In: Journal of Evolution Equations. 2018 ; Vol. 18, No. 3. pp. 1291-1318.

Katzarkov, Ludmil ; Soriani, Leonardo. / Homological Mirror Symmetry, coisotropic branes and P = W. In: European Journal of Mathematics. 2018 ; Vol. 4, No. 3. pp. 1141-1160.

Bellettini, Giovanni ; Kholmatov, Shokhrukh. / Minimizing movements for mean curvature flow of droplets with prescribed contact angle. In: Journal de Mathematiques Pures et Appliquees. 2018 ; Vol. 117. pp. 1-58.

Hofbauer, Josef. / Minmax via Replicator Dynamics. In: Dynamic Games and Applications. 2018 ; Vol. 8, No. 3. pp. 637-640.

Chrusciel, Piotr T. ; Delay, Erwann ; Klinger, Paul et al. / Non-singular space-times with a negative cosmological constant: V. Boson stars. In: Letters in Mathematical Physics. 2018 ; Vol. 108, No. 9. pp. 2009–2030.

Guo, Ting ; Krattenthaler, Christian ; Zhang, Yi. / On (shape-)Wilf equivalence for words. In: Advances in Applied Mathematics. 2018 ; Vol. 100. pp. 87-100.

Mora-Corral, Carlos ; Kruzik, Martin ; Stefanelli, Ulisse. / Quasistatic elastoplasticity via Peridynamics: existence and localization. In: Continuum Mechanics and Thermodynamics. 2018 ; Vol. 30. pp. 1155–1184.

Fischbacher, J ; Kovacs, Alexander ; Exl, Lukas et al. / Searching the weakest link: Demagnetizing fields and magnetization reversal in permanent magnets. In: Scripta Materialia. 2018 ; Vol. 154. pp. 253-258.

Bot, Radu Ioan ; Csetnek, Ernö Robert ; Laszlo, Szilard. / Second order dynamical systems with penalty terms associated to monotone inclusions. In: Analysis and Applications. 2018 ; Vol. 16, No. 5. pp. 601-622.

Constantin, Adrian ; Johnson, Robin. / Steady Large-Scale Ocean Flows in Spherical Coordinates. In: Oceanography. 2018 ; Vol. 31, No. 3. pp. 42-50.

Brown, Donald L. ; Gedicke, Joscha ; Peterseim, Daniel. / Numerical Homogenization of Heterogeneous Fractional Laplacians. In: Multiscale Modeling & Simulation: a S I A M interdisciplinary journal. 2018 ; Vol. 16, No. 3. pp. 1305-1332.

Posamentier, Alfred ; Spreitzer, Christian. / The Mathematics of Everyday Life. New York : Prometheus, 2018. 424 p.

Cordero, Fernando ; Klein, Irene ; Perez-Ostafe, Lavinia. / Asymptotic arbitrage in fractional mixed markets. In: Modern Stochastics: Theory and Applications. 2018 ; Vol. 5, No. 4. pp. 415–428.

Humenberger, Johann (Editor). / DGS und Beweise(n). In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2018 ; Vol. 64, No. 4. pp. 1-56.

Humenberger, Johann. / Flächenausgleich bei Weiß und Grau - Regelmäßige Vielecke und verzerrte Schachbretter. In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2018 ; Vol. 64, No. 4. pp. 4-16.

Humenberger, Johann ; Ableitinger, Christoph ; Oberguggenberger, Michael. / Kurze Replik auf einen Aufsatz von R. Winkler: Zentralmatura in der Sackgasse?. In: International Mathematical News. 2018 ; No. 238. pp. 25-33.

Komech, Alexander ; Kopylova, Elena. / On the dispersion decay for crystals in the linearized Schrödinger–Poisson model. In: J. Math. Anal. Appl. 2018 ; Vol. 464, No. 1. pp. 864 - 882.

Montanher, Tiago de Morais ; Neumaier, Arnold ; Domes, Ferenc. / A computational study of global optimization solvers on two trust region subproblems. In: Journal of Global Optimization. 2018 ; Vol. 71, No. 4. pp. 915-934.

Degond, Pierre ; Manhart, Angelika ; Yu, Hui. / An age-structured continuum model for myxobacteria. In: Mathematical Models and Methods in Applied Sciences. 2018 ; Vol. 28, No. 9. pp. 1737-1770.

Auzinger, Winfried ; Koch, Othmar. / An improved local error estimator for symmetric time-stepping schemes. In: Applied Mathematics Letters. 2018 ; Vol. 82. pp. 106 -110.

Fischer, Ilse. / Constant term formulas for refined enumerations of Gog and Magog trapezoids. In: Journal of Combinatorial Theory, Series A. 2018 ; Vol. 158. pp. 560-604.

Barany, Balazs ; Kaenmaki, Antti ; Koivusalo, Henna. / Dimension of self-affine sets for fixed translation vectors. In: Journal of the London Mathematical Society. 2018 ; Vol. 98, No. 1. pp. 223-252.

Showing entries 2201 - 2250 out of 5227